About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 598570, 10 pages
http://dx.doi.org/10.1155/2013/598570
Research Article

Self-Consistent Sources and Conservation Laws for Nonlinear Integrable Couplings of the Li Soliton Hierarchy

1Department of Mathematics, Shanghai University, Shanghai 200444, China
2Department of Mathematics and Information Science, Zhoukou Normal University, Zhoukou 466001, China

Received 24 November 2012; Accepted 24 January 2013

Academic Editor: Changbum Chun

Copyright © 2013 Han-yu Wei and Tie-cheng Xia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

New explicit Lie algebras are introduced for which the nonlinear integrable couplings of the Li soliton hierarchy are obtained. Then, the nonlinear integrable couplings of Li soliton hierarchy with self-consistent sources are established. Finally, we present the infinitely many conservation laws for the nonlinear integrable coupling of Li soliton hierarchy.